# SDR CA970422019

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Valve
- Part number: AC67750
- Condition: Defective
- Location: Left Main
- Component: Dowty
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WHEN BRAKES APPLIED, THE LEFT MAIN WHEEL LOCKED AND THE AIRCRAFT STARTED TO PULL TO THE LEFT. RIGHT RUDDER AND BRAKES APPLIED TO KEEP AIRCRAFT STRAIGHT. WHEN AIRCRAFT CAME TO REST THE LEFT TIRE BLEW AND RIGHT TIRE HAD ROTATED ON THE RIM. THE BRAKE CONTROL VALVE WAS FOUND DEFECTIVE.
